Vol. 10, No. 4, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Some classes of equivalent Gaussian processes on an interval

Jacob Feldman

Vol. 10 (1960), No. 4, 1211–1220
Mathematical Subject Classification
Primary: 60.40
Milestones
Received: 21 December 1959
Published: 1 December 1960
Authors
Jacob Feldman
Univ of California, Berkeley
Berkeley CA
United States